A singular radially symmetric problem in electrolytes theory

Volume 25 / 1998

Tadeusz Nadzieja, Andrzej Raczyński Applicationes Mathematicae 25 (1998), 101-112 DOI: 10.4064/am-25-1-101-112

Abstract

Existence of radially symmetric solutions (both stationary and time dependent) for a parabolic-elliptic system describing the evolution of the spatial density of ions in an electrolyte is studied.

Authors

  • Tadeusz Nadzieja
  • Andrzej Raczyński

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image